# SDR 04FDEA00969

- Difficulty date: April 15, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48313
- Aircraft time: 41,583 hours, 12,392 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINT WALKAROUND FOUND CTR CARGO DOOR PRESSURE RELIEF ACCESS PANEL MISSING FROM A/C.  INSTALLED PANEL PER MM 53-53-00.
